A class of transitive single-valued spectra for bicompacta
Doklady Akademii Nauk, Tome 131 (1960) no. 2, pp. 253-254
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1960_131_2_a8,
author = {B. Pasynkov},
title = {A class of transitive single-valued spectra for bicompacta},
journal = {Doklady Akademii Nauk},
pages = {253--254},
year = {1960},
volume = {131},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1960_131_2_a8/}
}
B. Pasynkov. A class of transitive single-valued spectra for bicompacta. Doklady Akademii Nauk, Tome 131 (1960) no. 2, pp. 253-254. http://geodesic.mathdoc.fr/item/DAN_1960_131_2_a8/